# SDR ASAA2018122177499

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING FWD EMERGENCY EXIT LIGHTS INOP LH & RH SIDE. GROUNDED - YES. OVERWING FWD EMERGENCY LIGHTS, OPS CHECK GOOD. M1694 BATTERY PACK REPLACED IAW B737-800 AMM 33-51-06-960-806. M1670 BATTERY PACK REPLACED IAW AMM 33-51-06-960-806. OPS CHECK GOOD.
